# SDR UPS06447910

- Difficulty date: September 4, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A EMERGENCY LIGHT IN CEILING (FWD OF STAIRS) ON MAIN CARGO DECK INOPERATIVE.  MAIN DECK UPPER DOOR FRAME FWD EMERGENCY LIGHT IS TIED TO THIS LIGHT AND IS ALSO INOPERATIVE.  REMOVED AND REPLACED CEILING LIGHT MODULE W/REF TO MM 33-51-07. OPS CHECK GOOD.
